# SDR SCNA95280

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT DOOR SIGN WAS FOUND TO BE INOPERATIVE.  RELAMPED LIGHT AND UNIT OPS CHECKED GOOD.
